Hi all does anyone get deep bruising at inje tion site with methotrexate

Hi all does anyone get deep bruising at inje tion site with methotrexate

I took my first methatrexate injection Monday night and was left with dark blue bruising is this normal ?

A myRAteam Member said:

No for me i am lucky, I don't get anything.

posted almost 2 years ago
A myRAteam Member said:

Oh ok that’s something I was on before but I never got bruising . Thank you for replying Gayle . Hope your having a good day xxx

posted almost 2 years ago
A myRAteam Member said:

I have dark bruising from Enbrel shots

posted almost 2 years ago
A myRAteam Member said:

Thank you bobby for your comment i'm wondering should I call my rhuemy nurse and see what she says then . I'm use to injecting as I was on embrel some years back and that was injectable pen never had any bruising before .

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in